2017
Том 69
№ 9

All Issues

Volume 37, № 2, 1985

Article (Ukrainian)

Solutions of systems of differential equations, bounded with respect to part of the variables

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 139 – 146

Article (Ukrainian)

Projective spectral theorem

Berezansky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 146 – 154

Article (Ukrainian)

Asymptotically best approximation of glasses of differentiable functions by linear positive operators

Bushev D. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 154 – 162

Article (Ukrainian)

A. M. Samoilenko's method for the determination of the periodic solutions of quasilinear differential equations in a Banach space

Evkhuta N. A., Zabreyko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 162 – 168

Article (Ukrainian)

Isomorphism of multiplicative and additive parametric semigroups without the continuity condition

Butsan G. P., Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 168 – 175

Article (Ukrainian)

Effective approximation of elementary functions by rational polynomials of order (n, 1)

Kravchuk V. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 175 – 180

Article (Ukrainian)

Differential-difference dynamical systems associated with the Dirac difference operator and their total integrability

Mitropolskiy Yu. A., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 180 – 186

Article (Ukrainian)

Approximate solutions of Hammerstein's equation in Banach space

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 186 – 191

Article (Ukrainian)

Essential self-adjointness of second-order elliptic operator with measurable coefficients

Perel'muter M. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 191 – 197

Article (Ukrainian)

Averaging principle and periodic solutions of a parabolic equation with retarded argument

Potapova L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 198 – 205

Article (Ukrainian)

Joint approximation of periodic functions and their derivatives by the Fourier and the Vallee Poussin sums in the metric of L

Sorich N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 205 – 211

Article (Ukrainian)

Notion of indiscernibleness and on the p-MAZUR property in Banach spaces

Tokarev E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 211 – 216

Article (Ukrainian)

Some σ-algebras

Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 216 – 220

Article (Ukrainian)

Convolutory operators preserving univalent functions

Khokhlov Yu. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 220 – 226

Article (Ukrainian)

Asymptotic decomposition of systems of higher-order linear differential equations with small parameter for the derivative

Kushnir V. A., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 226 – 231

Article (Ukrainian)

Simultaneous approximation of the exponential by transcendental numbers of a special form

Shmelev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 232 – 237

Article (Ukrainian)

Asymptotics of solutions of systems with slow and fast variables

Shchitov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 237 – 243

Article (Ukrainian)

A semicontinuous Markov process of Poisson type

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 244 – 247

Article (Ukrainian)

Contractive extensions and generalized resolvents of a dual pair of contractions

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 247–250

Article (Ukrainian)

The A-method and rational approximation

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 250–252

Article (Ukrainian)

Asymptotic behavior of the mean for true birth and death processes

Zeifman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 253–256

Article (Ukrainian)

The Dirichlet problem for second-order differential equations with operator coefficient

Knyazyuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 256–260

Article (Ukrainian)

Random oscillations of mechanical systems with periodically changing natural frequency

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 261–267

Article (Ukrainian)

Construction of the generalized Green function

Plotkin Ya. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 267–268